# SDR 2024F00024

- Difficulty date: January 3, 2024
- Submitted: February 2, 2024
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 37746
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO SLCB (LPB-VVI LEG) DUE TO APU LOW OIL PRESSURE ON FL330 FRM 492 060 00 (ENGINE GEN#2 WAS INOP UNDER MEL).
